# SDR EE4Y2023042217636

- Difficulty date: April 22, 2023
- Submitted: April 22, 2023
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N292NV
- Make and model: Airbus A320-214
- Aircraft serial: 4891
- Aircraft time: 30,560 hours, 18,278 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: UNK
- Part serial: UNK
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ACCOMPLISHMENT ALLEGIANT TASK 532180-01-2-001 WAS FOUND A CORROSION ON LOWERFUSELAGE FWD CARGO COMPARTMENT AT FR33+230MM. PERMANENT REPAIR ON FWD CARGO COMPARTMENTSTGR 44LH OUTER FLANGE BETWEEN FR31-32 WAS PERFORMED IAW A320 SRM TASK 53-21-13-300-019 PARAG 2 FIG 001 SHEET 2. THIS REPAIR IS CLASSIED AS CATEGORY B.THE REPAIR WAS DOCUMENTEDUNDER COOPESA JOB A1N075 ITEM 1-82.
